MathSciNet Relay Station
MathSciNet bibliographic data
MR1849213 20F55 (20C08)
Green, R. M.; Losonczy, J. Fully commutative Kazhdan-Lusztig cells. Ann. Inst. Fourier (Grenoble) 51 (2001), no. 4, 1025–1045.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement